# SDR FDEA201506141782

- Difficulty date: June 14, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327052200000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 231HH HAS EDGE DAMAGE.  FABRICATED NEW FLOORBOARD IAW DWG SRZ 25-005 REV L CLASSIFIED AS MAJOR CAT"A" REPAIR.
